# SDR ABXA9500136

- Difficulty date: February 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47550
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 39112362
- Condition: Corroded
- Location: Ws 58
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION WHILE COMPLYING WITH A.D. 90-18-03 AND S.B. 57-98, FOUND LEVEL I CORROSION ON TOP OF STRINGER 12, NEAR BARREL NUT HOLES IN RIGHT WING.  REMOVED CORROSION IAW DC-9 SRM 51-22-1 AND 51-10-3B.
